# SDR HYIA769EA

- Difficulty date: April 27, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Aircraft time: 24,161 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 57271109
- Part serial: S110613
- Condition: Damaged
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH, CREW REPORTED NO LEFT MAIN GEAR DOWN LOCK INDICATION.  PERFORMED GEAR WILL NOT EXTEND HYDRAULICALLY PROCEDURE, STILL NO DOWN LOCK INDICATION.  TOWER FLYBY INDICATED GEAR SEEMED TO BE DOWN.  ON LANDING LEFT MAIN GEAR COLLAPSED.  GEAR SWING INDICATED NO MALFUNCTION OF LEFT MAIN GEAR ACTUATOR.  FURTHER INSPECTION FOUND LEFT MAIN LANDING GEAR UPLOCK ACTUATOR RESTRICTING HYDRAULIC FLUID FLOW TO LEFT MAIN GEAR ACTUATOR.  TEARDOWN REVEALED ONE INCORRECT SIZE SEQUENCE BALL INSTALLED, CAUSING INTERNAL RESTRICTION OF HYDRAULIC FLUID.
